# SDR YENA2024081201115

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 4,691 hours, 693 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2123, JFK-LAX. 'FUEL CTR R XFR FAULT ON CLIMB OUT; NO EXISTING FAULTS DISPLAYED. PERFORM FLSS BITE & FQIS TEST . NO FAULTS, TEST OK: RESET FQIS PRECAUTIONARY. A/C OK AT THIS TIME . AMM 28-46-00.'
